# SDR AALA202405297392

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 68,796 hours, 8,726 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 351W30004
- Part serial: P1425
- Condition: Leaking
- Location: Zone 100
- Part time: 51,162 hours, 9,841 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ZONE-E TEMPERATURE INCREASED AIR CONDITION RESET FAILED ADDITIONALLY MULTIPLE SMOKE ALARMS SOUNDED AND SMELLED SMOKED IN FIRST CLASS CABINS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BOS.   ODOR SOURCE IN CABIN AND FLIGHT DECK, TROUBLESHOOT PER TSI 0092772 APU WAS FOUND TO BE SOURCE OF ODOR. APU REMOVED AND REPLACED. PER  WORK CARD 72L31049008.
